On the hausdorff dimension of the singular set of stable-stationary harmonic maps

Hong, MC (1999) On the hausdorff dimension of the singular set of stable-stationary harmonic maps. Communications In Partial Differential Equations, 24 11-12: 1967-1985. doi:10.1080/03605309908821490


Author Hong, MC
Title On the hausdorff dimension of the singular set of stable-stationary harmonic maps
Journal name Communications In Partial Differential Equations   Check publisher's open access policy
ISSN 0360-5302
Publication date 1999-01-01
Sub-type Article (original research)
DOI 10.1080/03605309908821490
Volume 24
Issue 11-12
Start page 1967
End page 1985
Total pages 19
Language eng
Subject 010109 Ordinary Differential Equations, Difference Equations and Dynamical Systems
010203 Calculus of Variations, Systems Theory and Control Theory
Keyword Mathematics, Applied
Mathematics
Partial Regularity
Elliptic-systems
Sphere
Compactness
Functionals
Spaces
Minima
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Physical Sciences Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 6 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 13 Aug 2007, 21:27:10 EST